IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

A new species of Orbiniella (Polychaeta: Orbiniidae) from deep basins of Antarctica
Narayanaswamy, B.E.; Blake, J.A. (2005). A new species of Orbiniella (Polychaeta: Orbiniidae) from deep basins of Antarctica. J. Mar. Biol. Ass. U.K. 85(4): 843-846
In: Journal of the Marine Biological Association of the United Kingdom. Cambridge University Press/Marine Biological Association of the United Kingdom: Cambridge. ISSN 0025-3154, more
Peer reviewed article  

Available in Authors 

Keywords

Authors  Top 
  • Narayanaswamy, B.E., more
  • Blake, J.A.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors